Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


deflazacort 30
Mar 8, 2009

Hello, Dr Bob:Thank you very much for your humanity and for your dedication for everybody who need your help.You are a great doctor and a better person. My question is very simple....I was during 4 days with DEFLAZACORT (30 MG DAY 1; 30 MG DAY 2; 15 MG DAY 3 AND 15 MG DAY 4)...due to a terrible hurt in my neck...Can I have an Elisa HIV test after 10 days of the finish of that treatment? Donation is on the way.Note: I had an elisa negative at four months and now its 6 months after a minimal incident which real risk is ZERO....but I want to retest for my peace of mind.Thank you very much from Spain

Response from Dr. Frascino

Hello Spanish Guy,

1. If indeed you had a minimal incident with "ZERO" risk, HIV testing is not warranted at all.

2. Even if you had an HIV risk, your negative ELISA at four months would be considered definitive and conclusive and no additional HIV testing would be warranted.

3. If you insist on getting a six-month test (totally unwarranted!) your four-day course of Deflazacort would not affect the accuracy of your HIV test result. It, of course, will once again be negative.

Thank you for your donation to the Robert James Frascino AIDS Foundation (www.concertedeffort.org).

Good luck (although you really don't need it!).

Dr. Bob



Previous
Blastocystis hominis. Do I Have HIV?
Next
Hairy Tongue = HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement